# SDR CA060403020

- Difficulty date: April 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,292 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: MS21907D6
- Condition: Split
- Location: Hyd System
- Component: Hydraulic Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

45 DEGREE UNIVERSAL ELBOW FITTING FOUND SPLIT WITH HYDRAULIC FLUID LEAKAGE ON THE NR 2 HYDRAULIC SYSTEM, IPC 29-11-00, FIG 20, VIEW K, ITEM NR 45.  FITTING REPLACED WITH THE SYSTEM CHECKED SERVICEABLE.
